T Nation

Possibly Injected in Vein


#1

Hi, i think i might have possibly injected half a ml out of 4 in a vein. I aspirated when i injected and there was no blood. But i drew the syringe like 5mm out unintentionally and put like half a ml in and when i took the syringe out there came a lot of blood down my glute and i got a pretty bad cough for about 2minutes. Is there any danger? I'm fine now and my friend says it happens sometimes to him and its fine but im not sure.

Thanks in advance :slightly_smiling:


#2

happens to the best of us. youre fine


#3

[quote]eatliftsleep wrote:
happens to the best of us. youre fine[/quote]

thanks for the help :slight_smile: I feel Great! :wink:


#4

Hi! What was the drug? If was Tren ace, it is very common to cough. You have not injected in vein, you probably hit a vein and thats why there was a lot of blood… when you are inside a vein, the blood almost come from the vein to the seringe without trying hard… normal… you will be fine…


#5

[quote]Thiago Monteiro wrote:
Hi! What was the drug? If was Tren ace, it is very common to cough. You have not injected in vein, you probably hit a vein and thats why there was a lot of blood… when you are inside a vein, the blood almost come from the vein to the seringe without trying hard… normal… you will be fine…[/quote]

1ml test-e 300mg
1ml test-p 100mg
1ml test-cyp 250mg
1ml Npp Nandrolone Phenylpropionate 100mg


#6

I hate that gross feeling when you hit a vein. Like you can feel it in your lungs.